# SDR DALA2021062003343

- Difficulty date: June 16, 2021
- Submitted: June 20, 2021
- Operation: Air carrier
- Aircraft: N3752
- Make and model: Boeing 737832
- Aircraft serial: 30492
- Aircraft time: 65,776 hours, 24,573 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1841984) DURING INSPECTION FOUND LT MLG FWD TRUNNION "H" BLOCK UPPER I/B ATTACH LUG HAS CORROSION AROUND FACE OF BUSHING. REMOVED CORROSION AND REPAIRED PER SRM 57-20-90.
